I took Tramadol and CBD for the first time and woke up feeling shaky and nauseous is that normal?


I’m sorry you had an adverse reaction. The reaction you describe is one of several that can occur when mixing opiates with cannabis. For patient safety, I usually tell patients to avoid taking these medications together or other medications combined with cannabis like Lyrica, gabapentin as these can result in the symptoms you’ve shown here and/or unsteadiness of gait and an increase in falls and accident risk. Usually, I advise patients to have specific days where they are using opiates for pain management (if they are prescribed) and other days that are cannabis only for pain (without using opiates on these days).

drpark


BUY CANNABIS We have top quality medical cannabis buds, oil extract,wax, hash and edibles available at affordable prices. You can text me at 3033512578 if you need some medical marijuana. We ship discreetly worldwide ,100% delivery guarantee and you can visit our site legalonlineweedsuppliers.com Contact me for more details. Thanks

Jonathanzeus

The perfect dose of cannabis advice right to your inbox

Sign-up for news, deals, and more!
By signing up for Perfect Dose, you agree to our Terms of Service and Privacy Policy.